# SDR FDEA201503080741

- Difficulty date: March 8, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 463 hours, 20,897 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TEST FLIGHT, R1 DOOR SLIDE, ARMED SEGMENT LIGHT INOPERATIVE.  RE LAMPED BULBS IN R1 SLIDE LIGHT ASSEMBLY IAW AMM 33-16-02-2.  TESTED GOOD IAW AMM 33-22-00-5.
